# SDR I5EA2018100900003

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 69,318 hours, 43,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 109300
- Condition: Depleted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: EMERGENCY LIGHTS INOP AT M1197 AND STA 960L. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AT M1197 AND STA 960L PER AMM 33-51-51 OPS CHECK GOOD.
